Quotation Frey, Rüdiger, Polte, Ulrike. 2011. Nonlinear Black-Scholes Equations in Finance: Associated Control Problems and Properties of Solutions. SIAM Journal on Control and Optimization (Society for Industrial and Applied Mathematics) 49 (1): 185-204.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal SIAM Journal on Control and Optimization
Citation Index SCI
WU Journalrating 2009 A
WU-Journal-Rating new FIN-A
Language English
Title Nonlinear Black-Scholes Equations in Finance: Associated Control Problems and Properties of Solutions
Volume 49
Number 1
Year 2011
Page from 185
Page to 204
URL http://www.math.uni-leipzig.de/~frey/publications-frey/Sicon-file.pdf

Associations

People
Frey, Rüdiger (Details)
External
Polte, Ulrike
Organization
Institute for Statistics and Mathematics IN (Details)
Google Scholar: Search